# SDR DL76L070650

- Difficulty date: June 2, 2007
- Submitted: June 6, 2007
- Operation: Air carrier
- Aircraft: N198DN
- Make and model: Boeing 767332
- Aircraft serial: 28455
- Aircraft time: 45,432 hours, 6,852 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW IS REPORTING MULTIPLE AIR GND PROBLEMS ALONG WITH SEVERAL PROBE HEAT AND FLAP/CONFIG WARNINGS RETURNING TO JFK FOR REPAIRS.  JACKED A/C.  A/G DISAGREE AND BOTH ICE DETECTOR STATUS MESSAGE DISPLAYED.  FOUND SENSOR S268 BAD.  REPLACED SENSOR S268 TEST PER MM.
